# SDR ASAA2022061138618

- Difficulty date: June 11, 2022
- Submitted: June 13, 2022
- Operation: Air carrier
- Aircraft: N921AK
- Make and model: Boeing 737-9
- Aircraft serial: 43337
- Aircraft time: 2,255 hours, 649 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: UNKNOWN
- Condition: Failed
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FMC-R FAILED IN FLIGHT. GROUNDED - YES. CYCLED FMCS #1 & #2 CMPTR C/BS REF. B737-9 IFIM 34-61-00-810-918. FAULT DISAPPEARED. PERFORMED FMCS OPS TEST REF B737-9 AMM 34-61-00-710-801. TEST OK.
